# SDR SIMA201010403

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 14,686 hours, 13,615 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 8151137
- Condition: Blown
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3617 DURING TAKEOFF THE CREW RECEIVED PACK 2 VALVE CLOSED AND BLEED 2 VALVE CLOSED MESSAGE ON EICAS.  THE CREW NOTICED THE CABIN ALTITUDE WAS CLIMBING INTO AMBER.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MIA LANDING WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BLOWN SLEEVE AT NR 2 ENVIRO UNIT IAW AMM 21-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
